# SDR AUS20030738

- Difficulty date: July 8, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Boeing 717-200
- Engine: Rroyce BR700715A130
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 114E6112G119
- Condition: Faulty
- Location: Lt Engine
- Part time: 4,632 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) LT ENGINE ELECTRONIC ENGINE CONTROLLER (EEC) SUSPECT FAULTY.
